Reclast User Reviews

Reclast - User Reviews

Reclast User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Reclast sorted by most helpful. Patient Discussions FAQs


Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: June 24

I am an active 53 year old woman with osteoporosis. The same night I received the Reclast IV,I felt like I was hit by a fraight train. I could not get up without help. Before receiving the injection I was told that usually there are no side effects. When I called the Dr's. office to explain the pain, I was told that it was normal and was prescribed pain pills. The pain in my muscles and joints are so severe that it feels like most of my bones are broken. If I had done research prior to the treatment, I would have refused it. In my opinion, the Reclast IV side effects outweigh the benefits.

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: July 21

I went into treatment without knowing that it could cause kidney problems. All blood tests were norman before the treatment. Severe kidney damage became obvious within 24 hours and has lasted 8 months so far. I read the doctors information for this product and it did not say anything about Causing kidney problems, just not to take it if you already have kidney problems. I would reccomend thinking long and hard about taking this treatment, had I known what it could do to me, I never would have had the treatment done.

Comment from: sally, 55-64 on Treatment for 1-2 years (Patient) Published: July 30

I had NO side effects at all from the infusion! There is so much negative info being posted on this drug from people who are reporting bad experiences, I feel those of us who have taken it with no problems need to speak up. Several of my friends have received it--and other than one having a mild headache the following day--none of us have had any problems with it.

Comment from: Diane, 75 or over on Treatment for 1-6 months (Patient) Published: October 15

I received the infusion on May 1,2008 and experienced terrible joint and muscle pain and stiffness about 6 weeks after that date. I thought I had hip bursitis for a while. I also have had blurred vision and a bad taste in my mouth. Now I have developed high blood pressure for the first time in my life and am on blood pressure medication. I would never, ever get the Reclast again.

Related Reading: hip bursitis | high blood pressure

Comment from: Gretchen, 65-74 on Treatment for less than 1 month (Patient) Published: November 07

I am 73 yrs old & my bone density test showed that I needed treatment for Osteoporosis & my primary doctor recommended Reclast. She sent me to a clinic that gave Chemo and Reclast IV's. While being given Reclast intervenously, they handed me two pages of information about Reclast. They never told me to drink 2 glasses of water that morning prior to my treatment...when I asked about it they asked me if I would like some water which I of course accepted. At 1:00 am the following morning, I awakened with a nasty headache, diarrhea & 102 fever. 24 hrs later, I felt better, but experienced joint pain in my knee and needed a cane to walk. It has been almost 3 weeks since my IV and my hands, back, neck & ankles ache but I can get around on my own. It's hard to get moving in the morning and walking up the stairs is difficult. I'm hoping that I'll soon be pain free. I went back to the clinic and asked the nurse how long the joint pain usually lasts and she said 2 to 3 days at the most. I then mentioned that it's been over 2 weeks for me and wondered why I still ached....her reply: "I'm not answering you anymore". She needs to learn proper English and a better 'bedside' manner. I was very polite and did not expect that kind of reaction from her. I am not sure that I will take this drug again next year.

Comment from: JQ, 55-64 on Treatment for 1-6 months (Patient) Published: June 24

I was given Reclast for osteoprosis. Bonevia,and all the other drugs gave me horrible side effects. My Blood Pressure was 122/80 upon administration of Reclast in Feb. 2008, I also have fibromyaliga. since taking this drug, I have been in the ER twice with muscle spasms in my back and now have high blood pressure. I have instense pain in my joints. I am tired all the time and have now developed vision problems and headaches. This has been a nightmare for me. I would NEVER take this drug again! Nor would I recommend it to anyone.

Related Reading: muscle spasms


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Healthy Bones

Get tips and advances in treatment.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations